Research@StAndrews
 
The University of St Andrews

Research@StAndrews:FullText >
University of St Andrews Research >
University of St Andrews Research >
University of St Andrews Research >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10023/2149
View Statistics

Files in This Item:

File Description SizeFormat
wreathclosure.pdf590.97 kBAdobe PDFView/Open
Title: Substitution-closed pattern classes
Authors: Atkinson, M.D.
Ruskuc, Nik
Smith, R
Keywords: Permutation
Pattern class
Substitution
Basis
QA Mathematics
Issue Date: Feb-2011
Citation: Atkinson , M D , Ruskuc , N & Smith , R 2011 , ' Substitution-closed pattern classes ' Journal of Combinatorial Theory, Series A , vol 118 , no. 2 , pp. 317-340 .
Abstract: The substitution closure of a pattern class is the class of all permutations obtained by repeated substitution. The principal pattern classes (those defined by a single restriction) whose substitution closure can be defined by a finite number of restrictions are classied by listing them as a set of explicit families.
Version: Postprint
Status: Peer reviewed
URI: http://hdl.handle.net/10023/2149
DOI: http://dx.doi.org/10.1016/j.jcta.2010.10.006
ISSN: 0097-3165
Type: Journal article
Rights: This is an author version of this article. The published version (c) 2010 Elsevier Inc. is available from www.sciencedirect.com
Appears in Collections:Centre for Interdisciplinary Research in Computational Algebra (CIRCA) Research
University of St Andrews Research
Pure Mathematics Research



This item is protected by original copyright

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2012  Duraspace - Feedback
For help contact: Digital-Repository@st-andrews.ac.uk | Copyright for this page belongs to St Andrews University Library | Terms and Conditions (Cookies)